# SDR USAA001839

- Difficulty date: November 1, 2000
- Submitted: December 22, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 49,326 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL CHORD (STIFFENER)  CRACKED .25 INCH, BS 178, AFT SIDE RBL 5-7, WL 184.  FOUND DOUBLER STRAP/REPAIR ANGLES PER SRM 53-10-11.  (M)
